MathSciNet Relay Station
MathSciNet bibliographic data
MR1356164 (96i:55025) 55R35 (20J06 55P15)
Martino, John; Priddy, Stewart Unstable homotopy classification of $BG\sb p\sphat$. Math. Proc. Cambridge Philos. Soc. 119 (1996), no. 1, 119–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement